# SDR HEEA202506200001

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 9,970 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0201701330007
- Part serial: 1068
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ADC FAILED IN FLIGHT.
